# SDR SWAA2015041338405

- Difficulty date: March 31, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 49,503 hours, 28,987 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589354
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 3 WINDOW FRAME E - F POST 2ND & 3RD HOLE FROM BOTTOM CRACKED.  REPAIRED POST IAW EA.
